淡江大學覺生紀念圖書館 (TKU Library)
進階搜尋


下載電子全文限經由淡江IP使用) 
系統識別號 U0002-1307200615544200
中文論文名稱 有限年齡的人口模型
英文論文名稱 A population model of finite range age
校院名稱 淡江大學
系所名稱(中) 數學學系碩士班
系所名稱(英) Department of Mathematics
學年度 94
學期 2
出版年 95
研究生中文姓名 連科雅
研究生英文姓名 Ko-Ya Lien
學號 692150351
學位類別 碩士
語文別 英文
口試日期 2006-06-16
論文頁數 13頁
口試委員 指導教授-錢傳仁
委員-陳功宇
委員-張茂盛
中文關鍵字 人口模型  半群  無限小生成子 
英文關鍵字 population model  semigroup  infinitesimal generator 
學科別分類 學科別自然科學數學
中文摘要 本篇論文,主要是介紹在年齡有限的情況下,建立具有年齡結構的連續人口線性模型,並找出其相對應的半群及無限小生成子。
英文摘要 The purpose of this paper is to set up a linear age-dependent population model with finite
age range. We shall view the model as an abstract evolution equation in the Banach space L1
and associate with its solutions a strongly continuous semigroup of linear operator in this
space.
論文目次 Contents
1 Introduction…………………………………………………1
2 The Model and Solutions………………………………….2
3 The Semigroup associated with Solution………………4
Reference 12
參考文獻 [1] T.R. Malthus, An Essay on the principle of population (frist edition), printed for J. Johnson in St. Paul’s Churchyard, London,1798.
[2] A. G. Mckendrick, Applications of mathematics to medical problems, Proc. Edin. Math. Soc. 44 (1926), 98-130.
[3] J. Prüss, Equilibrium solutions of age-specific population dynamics of several species, J. math. biol. 11 (1981), 65-84.
[4] J. Prüss, On the qualitative behavior of population with age-specific interactions, Internatl J, Comput. Math. Appl. 9,No. 3 (1983), 327-339.
[5] J. Prüss, Stability analysis for equilibria in age-specific population dynamics, Nonlinear Anal. TMA 7 (1983), 1291-1313.
[6] A. E. Taylor, Introduction to functional Analysis, JohnWiley, New York, 1967
[7] P. F. Verhulst, Notice sur la loi que la population suit dans son accroissement, Correspondances Mathematique et physique 10 (1838), 113-121.
[8] G. F. Webb, Compactness of bounded trajectories of dynamical systems in infinite dimensional spaces, Proc. Roy. Edin. 84A (1979), 19-33.
[9] G. F. Webb, Nonlinear semigroup and age-dependent population models, Ann. Mat. Pura appl. CXXIXX (1981), 43-55.
[10] G. F. Webb, Nonlinear age-dependent population dynamics in L1 , J. Integral Equations 5, No 4 (1983), 309-328.
[11] G. F. Webb, The semigroup associated with nonlinear age-dependent population dynamics, Int. J. Computers Appl. Math. 9 (1983), 487-497.
論文使用權限
  • 同意紙本無償授權給館內讀者為學術之目的重製使用,於2006-07-31公開。
  • 同意授權瀏覽/列印電子全文服務,於2006-07-31起公開。


  • 若您有任何疑問,請與我們聯絡!
    圖書館: 請來電 (02)2621-5656 轉 2281 或 來信